# SDR IPXA10563451

- Difficulty date: October 4, 2010
- Submitted: November 1, 2010
- Operation: Air carrier
- Aircraft: N453UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25474
- Aircraft time: 24,685 hours, 14,038 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Skin
- Condition: Corroded
- Location: Bs 256-273
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, CORROSION ON COCKPIT FLOOR UPPER SURFACE AT ATTACH POINTS FOR CAPT'S OTBD AFT SEAT TRACK, STA 256 TO 273, LBL 27 TO LBL37, WL201.  BLENDED AND RE-FINISHED CORRODED AREAS IAW ATS ER 10-05103.
